# SDR VNAA0807012

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 10,940 hours, 11,274 cycles
- Engine: Ge CF343B1
- Engine time: 10,940 hours, 11,274 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

CREW REJECTED TAKEOFF AT 85 KNOTS DUE TO MASTER CAUTION LIGHT 900 DEG AND FLASHING ITT ON LT ENGINE.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED ENGINE AND FOUND ALL PARAMETERS WITHIN LIMITS AND NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
